MAUDE Adverse Event Report: CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47530300L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 3.0 x 300.014 saberx percutaneous transluminal angioplasty (pta) balloon rupture during treatment.The balloon ruptured upon initial inflation at approximately 14 to 15 atm.The balloon was removed, and the procedure was completed as planned using a new saber.014 balloon of the same size.There was no adverse event was reported.The physician was treating a chronic total occlusion (cto) in the posterior tibial (pt) artery.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the 3.0 x 300.014 saberx percutaneous transluminal angioplasty (pta) balloon rupture during treatment.The balloon ruptured upon initial inflation at approximately 14 to 15 atm.The balloon was removed, and the procedure was completed as planned using a new saber.014 balloon of the same size.There was no adverse event was reported.The physician was treating a chronic total occlusion (cto) in the posterior tibial (pt) artery.Additional information was requested but not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 2306278359 presented no issues during the manufacturing process that can be related to the reported event.The reported ¿balloon burst - at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.The reported cto of the pt artery may have contributed to the reported event; it is likely to have caused damage to the balloon material that led to its rupture.However, without return of the product for analysis or films of the event it is difficult to draw a clinical conclusion between the device and the reported event.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Based on the device history record review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key21357408
Report Number1016427-2025-00007
Device Sequence Number8434788
Product Code LIT
UDI-Device Identifier20705032088722
UDI-Public(01)20705032088722(17)260731(10)2306278359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue Number47530300L
Device Lot Number2306278359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON REQUIRED
Patient SexUnknown